# SDR SWIA202161983

- Difficulty date: August 15, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FLAP INBD HINGE BOX ATTACHMENT FITTING AFT INBD LUG HAS GOUGE     (C-CHECK RO 10/29/2021)    COMPLIED WITH ALL STEPS OF MHIRJ REO 670-57-21-921 REV -- DATED 2021-09-03 FOR INBD FLAP INBD HINGE BOX ATTACHMENT FITTING AFT INBD LUG. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
